# SDR CALA2024080502160

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N37420
- Make and model: Boeing 737924ER
- Aircraft serial: 33457
- Aircraft time: 50,817 hours, 17,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A352128
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LIGHTENING STRIKE NICK ON LOWER FUSELAGE FWD OF AFT E&E DOOR NEXT TO T-CAS LEFT SIDE SEE PICTURES. REPAIRED LOWER SKIN AND E&E DOOR CHORD AT STA 310 LBL 6.7 PER ECRA 5311-03256 ESFR CREATED  DIPS ON LOG 8831186 AND 8831255 ALSO REF BAM N/R 2103642 THIS LOG FOR SFR CREATION ONLY
